MathSciNet Relay Station
MathSciNet bibliographic data
MR961337 (89k:34059) 34C25 (58E30 73C50 73L15)
Gaete, Sergio; Manásevich, Raúl F. Existence of a pair of periodic solutions of an O.D.E. generalizing a problem in nonlinear elasticity, via variational methods. J. Math. Anal. Appl. 134 (1988), no. 2, 257–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement